Hilbert-Schmidt distance and non-classicality of states in quantum optics release_g472talb5vhr3hyar2pwkfjity

by V. V. Dodonov, O. V. Man'Ko, V. I. Man

Published in Journal of Modern Optics by Informa UK Limited.

Volume 47p633-654 (2000)

Archived Files and Locations

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Archived
Type  article-journal
Stage   published
Date   2000-03-20
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0950-0340
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 72257d3a-876b-4414-a110-f42dddccefd6